# SDR SWIA20230911819

- Difficulty date: August 19, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N184SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000590
- Aircraft time: 19,089 hours, 11,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CFI RIGHT FLOOR SEAT TRACK HAS GOUGE MARKS AT FR 23, AFT OF 23, 24, 25, AFT OF 26, AFT OF 27, AFT OF 30, AFT OF 32, AND AFT OF 33.     (C-CHECK RO 9/8/2023)    REMOVED AND REPLACED RH SEAT TRACK AT FR 23-34. REF EMB SRM 51-40-08. THIS DOES NOT EFFECT WEIGHT AND BALANCE
